# SDR UALA2011051002322

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 69,928 hours, 21,686 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 VISIT, SKIN DOUBLER RPR INSTALL AT UPPER ANTI-COLLISION LIGHT, STA 569-598 PER REO-G13640, STR 2L-2R.  THIS RPR HAS RECEIVED 1ST STAGE APPROVAL ONLY.  MUST RECEIVE NEW DTA BEFOR 09-MAY-2013.  IF NEW 8100-9 IS NOT ISSUED IN 24 MONTHS, A-C IS NO LONGER AIRWORTHY.
